# SDR USAA2011120100005

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,024 hours, 16,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8752
- Condition: Inoperative
- Location: Cabin
- Part time: 1,496 hours, 689 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CABIN EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-000-001.
